|Small Enterprises |
|Medium Enterprises |
|Large Enterprises |
|1 Participant - €280||2 Participants - €480||3 Participants - €680|
|1 Participants - €590||2 Participants - €990||3 Participants - €1290|
|1 Participants - €950||2 Participants - €1350||3 Participants - €1550|
A clear insight specifically aimed at SME’s into financial instruments that attract capital from banks and investors.
Framework for Investment
Innovative entrepreneurship is one of the most important drivers of local economic development. New firm formation and the activities of small and medium–sized enterprises (SMEs) help drive job creation and economic growth through accelerating innovation, innovative practices and promotion and full usage of human, financial and other resources.
European Government policies stimulate growth, innovation and especially the creation of new enterprises are rather focused on access to finance mainly through increasing the supply of capital. As formal venture capitalists are moving towards larger deals and shifting their investments to a later stage of development, creating a ‘second’ equity gap, business angels become more important in the financing of seed, early stage and second round phases.
To face these challenges, the Balanced Scorecard methodology can offer guidance. The Balanced scorecard is a conceptual framework for translating an organization´s vision into a set of performance indicators distributed among four perspectives: Financial, Customer, Internal Business Processes, and Learning and Growth. Balanced scorecard indicators are maintained to measure an organization´s progress toward achieving its vision; other indicators are maintained to measure the long term drivers of success.
Target audience: SME’s from all sectors, but especially those interested in acquiring knowledge around financial mechanisms.
This programme is aimed at all managers of small and medium sized enterprises that employ more than 10 people, including owner–managers entrepreneurs, general managers, and personal representatives of the Chief Executive Officers who have clear and definite mandate in the strategy formulation of the SMEs
After attending this programme, the participant should be able to apply the theoretical yet proactive knowledge of the delivered key concepts, tools and skills about innovation and entrepreneurship.
General workshop Objectives:
At the end of the workshop participants will be able to:
8:00 – 8:15 / Arrival and registration
Duration 1 hour
8:15 – 9:00 / General introduction :
Overview of the programme. Discussing participants’ background and relation to the course taken, so course is placed in its proper context. Introducing or re-introducing concepts and adding new insights.
9:00 – 10:15
Duration 1 hour and 15 min
I. FINANCING AND ENTERPRENEURSHIP
10:15 – 10:30 / Break
10:30 – 12:30
Duration 2 hour
II. RELATIONS BETWEEN BUSINESSES AND FINANCIAL BODIES
This session aims to deliver some solutions in terms of Finacing Mechanisms Systems and controls12:30 – 14:00 Lunch
14:00 – 15:30
Duration 1 hour and 30 min.
III. THE FINANCING PARADOX
15:30 – 15:45 / Break
15:45 – 17:15
Duration 1 hours and 30 min.
IV. THE FINANCING OF INNOVATION
|Key Lesson: To understand financing mechanisms in a pragmatic way; how SME's can make use of European funding; financing innovation|
8:00 – 8:15 / Arrival
8:15 – 8:30 / Recapitulation of first day
Duration 15 min.
8:30 – 10:30
Duration 2 hours
V. OPEN INNOVATION
Open and Close innovative Practices
Case studies presentation that demonstrates clearly the gifts and benefits of open innovation practices.
|Key Lesson: To gather insight into the concept of Open Innovation|
10:30 – 10:45 / Break
10:45 – 12:30
Duration 1 hour and 45 min.
VI. SETTING UP A STRATEGY MAP (FOR OPEN INNOVATION)
12:30 – 14:00/ Lunch
14:00 – 15:30
Duration 1 hour and 30min.
Focusing on the INNOVATION DRIVEN ORGANISATION
|Key Lesson: To gather insight into the Balanced Scorecard as a strategic instrument for innovation|
15:30 – 15: 45 / Break
15:45 – 17:15
Duration 1 hour and 30 minutes
III. Focusing on the Business
CONCLUSIONS TOWARDS THE PROGRAMME
Getting acquainted with financing mechanisms and European funding. Summarizing the lessons learned from establishing a Strategy through the Balanced Scorecard and its role as an enabler and facilitator for operational control and strategic innovation.
By Dr Marc Van Gastel
Visit duration: 4 hours
Following the workshop there will be an on-site visit to each of the attending businesses. Purpose of this visit is a more in-depth analysis of specific issues that are present at the company, and application of the lessons learned during the workshop to those issues and in particular the personal action plans. This amounts to high–level consulting advice that is tailored to the specific needs of the firm, and may be discussed in full confidentiality rather than in the open forum of the workshop.
The in–company visit will include a review of the individual plans prepared by the participants during the seminar/workshop and an in–depth discussion. Specifically this discussion will focus on:
Dr Marc Van Gastel, will subsequently write a brief report summarising the main discussion points and including recommendations and suggestions for further consideration by the management.
HRDA Subsidy and Seminar Attendance
Cancellation and Substitution Policy